# SDR 2006UALA01874

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 53,669 hours, 20,116 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  BALL SEAT WAS LEAKING.  REPLACED BALL SEAT.
